# SDR 04FDEA00583

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP (FLAP SIDE) O/B HINGE BRACKET I/B ACTUATOR HOLE FOUND   CORROSION.  RT WING O/B FLAP (FLAP SIDE) O/B HINGE BRACKET I/B ACTUATOR HOLE   CORROSION REMOVED & REPLACED AS PER EA 1-5750-75282 TITLE WINGS - RT O/B FLAP - O/B HINGE BRACKET PIVOT, ACTUATOR & MOUNTING BORE - CORROSION REMOVAL & REPAIR.
